Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 6.

Equilibrium

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert ORCID: 0000-0002-7437-1934 (2017) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics, 36 (2). pp. 1067-1084. ISSN 0101-8205 (Print), 1807-0302 (Online) (doi:https://doi.org/10.1007/s40314-015-0282-8)

Interval number

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert ORCID: 0000-0002-7437-1934 (2017) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics, 36 (2). pp. 1067-1084. ISSN 0101-8205 (Print), 1807-0302 (Online) (doi:https://doi.org/10.1007/s40314-015-0282-8)

Optimal harvesting policy

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert ORCID: 0000-0002-7437-1934 (2017) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics, 36 (2). pp. 1067-1084. ISSN 0101-8205 (Print), 1807-0302 (Online) (doi:https://doi.org/10.1007/s40314-015-0282-8)

Predator–prey system

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert ORCID: 0000-0002-7437-1934 (2017) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics, 36 (2). pp. 1067-1084. ISSN 0101-8205 (Print), 1807-0302 (Online) (doi:https://doi.org/10.1007/s40314-015-0282-8)

Refuge

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert ORCID: 0000-0002-7437-1934 (2017) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics, 36 (2). pp. 1067-1084. ISSN 0101-8205 (Print), 1807-0302 (Online) (doi:https://doi.org/10.1007/s40314-015-0282-8)

Stability

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert ORCID: 0000-0002-7437-1934 (2017) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics, 36 (2). pp. 1067-1084. ISSN 0101-8205 (Print), 1807-0302 (Online) (doi:https://doi.org/10.1007/s40314-015-0282-8)

This list was generated on Fri Jan 28 16:02:07 2022 UTC.